MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: complete (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results generated by the architect i1000sr processing module for a 64-year-old female patient.A second blood draw from the patient yielded normal results.It was noted that the architect stat troponin-i was an add-on order placed two hours later to sid (b)(6), which was drawn at 10:00 am.The following data was provided: customer¿s normal reference range: <0.01 ng/ml (b)(6) (drawn at 10:00 am): (b)(6) 2025 @12:32 pm initial result = 0.136 ng/ml (b)(6) 2025 @15:06 pm repeat result = 0.102 ng/ml (b)(6) 2025 @15:36 pm repeat result (post re-centrifuge) = 0.000 ng/ml (b)(6) 2025 @15:59 pm repeat result (post re-centrifuge) = 0.001 ng/ml (b)(6) 2025 @16:00 pm repeat result (post re-centrifuge) = 0.010 ng/ml.(b)(6) 2025 @16:00 pm repeat result (post re-centrifuge) = 0.003 ng/ml.(b)(6) (drawn two hours later): (b)(6) 2025 @14:48 pm initial result = 0.005 ng/ml (b)(6) 2025 @15:06 pm repeat result = 0.008 ng/ml (b)(6) 2025 @15:37 pm repeat result = 0.000 ng/ml (b)(6) 2025 @16:01 pm repeat result = 0.007 ng/ml (b)(6) 2025 @16:01 pm repeat result = 0.000 ng/ml (b)(6) 2025 @16:02 pm repeat result = 0.000 ng/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results generated by the architect i1000sr processing module for a 64-year-old female patient.A second blood draw from the patient yielded normal results.It was noted that the architect stat troponin-i was an add-on order placed two hours later to sid (b)(6), which was drawn at 10:00 am.The following data was provided: customer¿s normal reference range: <0.01 ng/ml.Sid (b)(6),(drawn at 10:00 am): on (b)(6) 2025 @12:32 pm initial result = 0.136 ng/ml, on (b)(6) 2025 @15:06 pm repeat result = 0.102 ng/ml, on (b)(6) 2025 @15:36 pm repeat result (post re-centrifuge) = 0.000 ng/ml, on (b)(6) 2025 @15:59 pm repeat result (post re-centrifuge) = 0.001 ng/ml, on (b)(6) 2025 @16:00 pm repeat result (post re-centrifuge) = 0.010 ng/ml, on (b)(6) 2025 @16:00 pm repeat result (post re-centrifuge) = 0.003 ng/ml.Sid (b)(6),(drawn two hours later): on (b)(6) 2025 @14:48 pm initial result = 0.005 ng/ml, on (b)(6) 2025 @15:06 pm repeat result = 0.008 ng/ml, on (b)(6) 2025 @15:37 pm repeat result = 0.000 ng/ml, on (b)(6) 2025 @16:01 pm repeat result = 0.007 ng/ml, on (b)(6) 2025 @16:01 pm repeat result = 0.000 ng/ml, on (b)6) 2025 @16:02 pm repeat result = 0.000 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, a device history record review, a field data review, and a labeling review.The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending for the architect stat troponin-i assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 19415un25.A review of the device history record did not identify any non-conformances or deviations with lot 19415un25 and the complaint issue.The historical performance of the architect stat troponin-i reagents in the field was reviewed using data from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for lot 19415un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 19415un25.A review of labeling was performed and found to sufficiently address the customer's issue.In this case, sample preparation may have contributed to the customer¿s issue, as the repeat testing gave lower results (after re-centrifugation), indicating a possible sample preparation or sample integrity issue.Based on this investigation, no systemic issue or deficiency was identified with the architect stat troponin-i reagent, lot number 19415un25.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22689248
Report Number1415939-2025-00020
Device Sequence Number9044997
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260228(10)19415UN25
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number02K41-27
Device Lot Number19415UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient Age64 YR
Patient SexFemale